Advertisement

Reactions Weekly

, Volume 1778, Issue 1, pp 248–248 | Cite as

Immunosuppressants

Invasive pulmonary aspergillosis: 5 case reports
Case report
  • 47 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective chart review of 328 patients, who underwent cardiac transplantation between 1998 and 2016, five men aged 51−71 years were identified, who developed invasive pulmonary aspergillosis secondary to immunosuppressive therapy with azathioprine, basiliximab, ciclosporin, mycophenolate, prednisone or tacrolimus [routes and times to reactions not stated; not all dosages stated].

Patient 1: A 59-year-old man underwent cardiac transplantation for dilated cardiomyopathy. Thereafter, he started receiving induction immunosuppression with basiliximab, followed by maintenance immunosuppression comprising prednisone 60 [unit not stated], ciclosporin and mycophenolate. Five days post-transplant, during routine follow-up, CT scan demonstrated multiple micronodular opacities,...

Reference

  1. Flores-Umanzor E, et al. Invasive pulmonary aspergillosis in heart transplant recipients: Is mortality decreasing? Revista Portuguesa de Cardiologia 38: 497-501, No. 7, Jul 2019. Available from: URL: http://doi.org/10.1016/j.repc.2019.08.004 - SpainCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations